Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7930152085

Export

Selection :

A DUALITY THEOREM FOR A HOMOGENEOUS FRACTIONAL PROGRAMMING PROBLEM

Author
MOND B; SCHECHTER M
LA TROBE UNIV. DEP. PURE MATH., BUNDOORA MELBOURNE, AUS
Source
J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 3; PP. 349-359; BIBL. 4 REF.
Document type
Article
Language
English
Keyword (fr)
DUALITE PROGRAMMATION MATHEMATIQUE PROGRAMMATION FRACTIONNAIRE ANALYSE CONVEXE PROGRAMMATION CONVEXE PROGRAMMATION HOMOGENE RECHERCHE OPERATIONNELLE MATHEMATIQUES APPLIQUEES
Keyword (en)
DUALITY MATHEMATICAL PROGRAMMING FRACTIONAL PROGRAMMING CONVEX ANALYSIS CONVEX PROGRAMMING OPERATIONAL RESEARCH APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7930152085

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web